# SDR S9H2010F00002

- Difficulty date: December 6, 2009
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N548SA
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5167
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 355A580906
- Condition: Loose
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, S
- Precautionary procedure: O

## Discrepancy

LT ENGINE COWLING CAME LOOSE IN FLIGHT DAMAGING THE COWLING AND THE MAIN ROTOR BLADES.  DAMAGED BLADES AND COWLING WERE R & R WITH SERVICEABLE UNITS AND IMPACT DAMAGE INSPECTION WAS PERFORMED IAW MM.
